| Model Number |
DAT515 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Impairment (2138); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
12/14/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product was not returned.All product and batch history records are quality reviewed prior to product release.Associated products were not provided.It is unknown if qualified products were used.The product investigation could not identify a root cause for the reported complaint.There are no other complaints in this lot.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that reported that following implantation of an intraocular lens (iol) the patient outcome does not match the target refraction.Additional information was requested and received stating the patient experienced -3.00 post operative refraction and mild posterior capsular opacification.